# SDR DALA2017102407769

- Difficulty date: October 22, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 66,325 hours, 17,226 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE LIGHT DOES NOT COME ON WHEN ARMING DOOR.  ADJUSTED THE R4 DOOR IAW AMM 52-11-25.
